A. M. Yousef
A. M. Yousef
Associate Professor, Mathematics Department, Faculty of Science, South Valley University
Verified email at sci.svu.edu.eg - Homepage
TitleCited byYear
Stability, bifurcation analysis and chaos control of a discrete predator-prey system with square root functional response
SM Salman, AM Yousef, AA Elsadany
Chaos, Solitons & Fractals 93, 20-31, 2016
282016
On the fractional order Rodrigues formula for the Legendre polynomials
SZ Rida, AM Yousef
Advances and Applications in Mathematical Sciences 10 (5), 509-517, 2011
182011
On a fractional-order model for HBV infection with cure of infected cells
SM Salman, AM Yousef
Journal of the Egyptian Mathematical Society 25 (4), 445-451, 2017
142017
Further analytical bifurcation analysis and applications of coupled logistic maps
AA Elsadany, AM Yousef, A Elsonbaty
Applied Mathematics and Computation 338, 314-336, 2018
62018
Backward bifurcation in a fractional-order SIRS epidemic model with a nonlinear incidence rate
AM Yousef, SM Salman
International Journal of Nonlinear Sciences and Numerical Simulation 17 (7-8 …, 2016
32016
Approximate solution of fractional-order nonlinear sine-Gordon equation
A M. Yousef, S Z. Rida, H R. Ibrahim
Applied Mathematics - Elixir International Journal 82, 32549-32553, 2015
22015
Stability and further analytical bifurcation behaviors of Moran-Ricker model with delayed density dependent birth rate regulation
AM Yousef
Journal of Computational and Applied Mathematics 355, 143-161, 2019
12019
Stability and Bifurcation Analysis of a Delayed Discrete Predator–Prey Model
AM Yousef, SM Salman, AA Elsadany
International Journal of Bifurcation and Chaos 28 (09), 1850116, 2018
12018
Bifurcation analysis of a network-based SIR epidemic model with saturated treatment function
CH Li, AM Yousef
Chaos: An Interdisciplinary Journal of Nonlinear Science 29 (3), 033129, 2019
2019
Dynamical Behaviors of a Fractional-Order Predator–Prey Model with Holling Type IV Functional Response and Its Discretization
AM Yousef, SZ Rida, YG Gouda, AS Zaki
International Journal of Nonlinear Sciences and Numerical Simulation 20 (2 …, 2019
2019
Solutions for the fractional partial differential coupled sine-Gordon equation with Homotopy analysis method and the modified decomposition method
MK Elboree, AM Yousef, SZ Rida
Journal of Progressive Research in Mathematics 6 (4), 831-841, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–11